default search action
"Finite Horizon H2/H∞ Control for Discrete-Time ..."
Ting Hou, Weihai Zhang, Hongji Ma (2010)
- Ting Hou, Weihai Zhang, Hongji Ma:
Finite Horizon H2/H∞ Control for Discrete-Time Stochastic Systems With Markovian Jumps and Multiplicative Noise. IEEE Trans. Autom. Control. 55(5): 1185-1191 (2010)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.